# SDR A6WA20120920013

- Difficulty date: September 10, 2012
- Submitted: September 20, 2012
- Operation: Air carrier
- Aircraft: N414ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7586
- Aircraft time: 25,544 hours, 24,255 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Separator
- Condition: Damaged
- Location: Lt Pylon
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE PYLON PANEL 412DB INNER SKIN SEPARATOR HAS WEAR DAMAGE.  REMOVED DAMAGED SEPARATORS LOCATED AND DRILLED NEW SERVICEABLE SEPARATORS & RUB STRIP: P/N: 601R37138-27, 601R37138-25 & 601R37138-21) INSTALLED SEPARATORS AND RUB STRIPS TO PANEL 412DB IAW CRJ 200 CMM 20-40-11, 20-40-06, 20-42-13, 20-25-11.
